Translator Disclaimer
June 2010 Regular embeddings of the stationary tower and Woodin's Σ22 maximality theorem
Richard Ketchersid, Paul B. Larson, Jindřich Zapletal
J. Symbolic Logic 75(2): 711-727 (June 2010). DOI: 10.2178/jsl/1268917500

Abstract

We present Woodin's proof that if there exists a measurable Woodin cardinal δ, then there is a forcing extension satisfying all Σ22 sentences φ such that CH + φ holds in a forcing extension of V by a partial order in Vδ. We also use some of the techniques from this proof to show that if there exists a stationary limit of stationary limits of Woodin cardinals, then in a homogeneous forcing extension there is an elementary embedding j : V → M with critical point ω1V such that M is countably closed in the forcing extension.

Citation

Download Citation

Richard Ketchersid. Paul B. Larson. Jindřich Zapletal. "Regular embeddings of the stationary tower and Woodin's Σ22 maximality theorem." J. Symbolic Logic 75 (2) 711 - 727, June 2010. https://doi.org/10.2178/jsl/1268917500

Information

Published: June 2010
First available in Project Euclid: 18 March 2010

zbMATH: 1192.03033
MathSciNet: MR2648161
Digital Object Identifier: 10.2178/jsl/1268917500

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 2 • June 2010
Back to Top